# SDR DJFA2011026

- Difficulty date: June 6, 2011
- Submitted: July 13, 2011
- Operation: Air carrier
- Aircraft: N306FL
- Make and model: Emb EMB-505
- Aircraft serial: 50500030
- Aircraft time: 200 hours, 147 cycles
- Engine: Pwa PW545A
- System (JASC): 7160 · Engine Air Intake System
- Part: Inlet
- Part number: 50536910403
- Condition: Cracked
- Location: Rt Engine
- Part time: 200 hours, 147 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSP OF RT ENGINE INLET, CRACKS, SCRATCHES, AND MISSING RIVETS WERE FOUND ON BOTH ENGINE INLETS.  THE AIRCRAFT MANUFACTURER HAS DETERMINED THAT THE DAMAGE IS ACCEPTABLE AND HAS ALLOWED THE INLET TO CONTINUE IN SERVICE WITH ADDITIONAL PERIODIC INSPECTION REQUIREMENTS.  THE INLET WILL BE REPLACED AT A LATER DATE.
